# SDR 07FDEA04283

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 657278830
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB UPPER RUDDER TAB UPPER END POTTING BROKEN OPEN AND SKIN DISBONDED ON BOTH SIDES, LEFT SIDE 6-12" FWD OF T/E, RIGHT 5-13" AND DOWN 4" ALSO T/E TIP CORNER OPEN.  REPAIRED UPPER RUDDER TAB ON LEFT AND RIGHT SIDES REF SRM 51-40-20 PAR 7, 8, 14, 15, AND 20-22, TAP CHECKS GOOD COOK TICKET ATTACHED, "THIS IS CLASSIFIED AS A MAJOR REPAIR".
